# SDR MALA000246

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N527XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2352
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 188949
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE 1, 3, & 4 THRUST LEVERS RETARDED,  NR 2 STUCK AND WE TURNED IT OFF. A/T NR 2 STILL STUCK AT 95.91 N1 AFTER ABOUT 20 MINUTES IT BECAME UNSTUCK.  MX REPLACED NR 2 TELEFLEX CABLE PN188949. ALL CHECKS GOOD. NO MOISTURE NOTED REINSTALLED PANELS AS REQUIRED,  REPLACED CABLE PN18849 IAW AMM RIGGING OF HMA. CHECKS GOOD. COMPLETED REQUIRED ENGINE RUNS
